# SDR 2009FA0000635

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N210RK
- Make and model: Braero HS125700A
- Aircraft serial: 257073
- Aircraft time: 12,976 hours, 9,584 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Failed
- Location: Hyd Pump
- Component: Pump
- Component part number: 65WE0103036
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUSE BOTH HYD LOW-PRESSURE LIGHTS ILLUMINATED.  CREW COMPLETED ABNORMAL CHECKLIST FOR CONDITION.  CREW DIVERTED FROM ORIGINAL DESTINATION (PWK) TO AIRPORT WITH LONGER RUNWAY (RFD) AS PRECAUTIONARY MEASURE.  CREW DECLARED EMERGENCY AS A PRECAUTIONARY MEASURE. CREW REPORTED UNEVENTFUL LANDING.  HYD TANK WAS DISCOVERED TO BE EMPTY.  HYD FLUID WAS DISCOVERED IN THE LT ENG COWLING AREA AND NONE IN THE RT ENG COWLING.  LT HYD PUMP WAS REMOVED AND IT WAS FOUND TO HAVE DRIVE SHAFT SHEARED AND LARGE AMOUNTS OF METAL INSIDE PUMP FITTING AREAS.  RT HYD PUMP WAS REMOVED AND IT WAS FOUND THAT THE DRIVE SHAFT DID NOT SHEAR AND THERE WAS A SMALL AMOUNT OF METAL INSIDE PUMP FITTING AREAS.
